MathSciNet Relay Station
MathSciNet bibliographic data
MR1377907 76T05 (76D99)
Constantin, Peter; Dupont, Todd F.; Goldstein, Raymond E.; Kadanoff, Leo P.; Shelley, Michael J.; Zhou, Su-Min Droplet breakup in a model of the Hele-Shaw cell. Phys. Rev. E (3) 47 (1993), no. 6, 4169–4181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement